# SDR SWAA2021010539364

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,737 hours, 12,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 AND 20 DEF EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED M1671 BATTERY POWER SUPPLY BATTERY PACK.  OPERATIONS CHECK GOOD, REF AMM 33-51-06.
